# SDR HAIHEEA9629

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7926694001
- Condition: Precesses
- Location: Cockpit Vg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT GYRO PRECESSES IN FLIGHT.
